Mann Iteration Processes on Uniform Convex n-Banach Space

Authors

  • Mustafa Mohamed Hamed Department of Mathematics, College of science, University of Baghdad, Baghdad, Iraq
  • Zeana Zaki Jamil Department of Mathematics, College of science, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2019.60.7.20

Keywords:

Mann iteration process, Fixed point, Nonexpansive mapping, Uniformly convex, n-Banach space

Abstract

Let Y be a"uniformly convex n-Banach space, M be a nonempty closed convex subset of Y, and S:M→M be adnonexpansive mapping. The purpose of this paper is to study some properties of uniform convex set that help us to develop iteration techniques for1approximationjof"fixed point of nonlinear mapping by using the Mann iteration processes in n-Banachlspace.

Downloads

Download data is not yet available.

Downloads

Published

2019-07-19

Issue

Section

Mathematics

How to Cite

Mann Iteration Processes on Uniform Convex n-Banach Space. (2019). Iraqi Journal of Science, 60(7), 1063-1608. https://doi.org/10.24996/ijs.2019.60.7.20

Similar Articles

1-10 of 1022

You may also start an advanced similarity search for this article.